| Model Number |
9004 |
| Medical Device Problem Codes |
Inflation Problem (1310); Difficult to Remove (1528); Material Rupture (1546); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
07/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photo /image were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 01/2027).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the drug coated balloon allegedly had a pinhole rupture at 6 atm.It was further reported that the patient experienced vessel trauma and difficulty in retracting the balloon from the sheath.The current status of the patient was unknown.
Event or Problem Description
It was reported that during an angioplasty procedure, the drug coated balloon allegedly had a pinhole rupture at 6 atm.It was further reported that the patient experienced vessel trauma and difficulty in retracting the balloon from the sheath.However, the current status of the patient was unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One photo and one image were reviewed.The photo shows a healthcare professional holding the lutonix 035 balloon catheter in a deflated condition.No other anomalies noted.The image review shows, an inflated balloon with two areas near the distal balloon with one having a band type of constriction and the second indicating an irregular shaped plaque.Therefore, the investigation remains inconclusive for the reported balloon rupture and sheath removal difficulty as no objective evidence was provided for review.However, the investigation is confirmed for the identified material twist upon inflation from the image review since a constriction on the balloon was observed.A definitive root cause for the reported balloon rupture, sheath removal difficulty and identified material twist upon inflation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.